umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Evolutionary dynamics in a Lotka–Volterra competition model with impulsive periodic disturbance
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2016 (Engelska)Ingår i: Mathematical methods in the applied sciences, ISSN 0170-4214, E-ISSN 1099-1476, Vol. 39, nr 2, s. 177-188Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper, we develop a theoretical framework to investigate the influence of impulsive periodic disturbance on the evolutionary dynamics of a continuous trait, such as body size, in a general Lotka–Volterra-type competition model. The model is formulated as a system of impulsive differential equations. First, we derive analytically the fitness function of a mutant invading the resident populations when rare in both monomorphic and dimorphic populations. Second, we apply the fitness function to a specific system of asymmetric competition under size-selective harvesting and investigate the conditions for evolutionarily stable strategy and evolutionary branching by means of critical function analysis. Finally, we perform long-term simulation of evolutionary dynamics to demonstrate the emergence of high-level polymorphism. Our analytical results show that large harvesting effort or small impulsive harvesting period inhibits branching, while large impulsive harvesting period promotes branching.

Ort, förlag, år, upplaga, sidor
John Wiley & Sons, 2016. Vol. 39, nr 2, s. 177-188
Nyckelord [en]
adaptive dynamics, critical function analysis, periodic disturbance, singular strategy, speciation
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:umu:diva-101199DOI: 10.1002/mma.3467ISI: 000368798900002OAI: oai:DiVA.org:umu-101199DiVA, id: diva2:797722
Tillgänglig från: 2015-03-24 Skapad: 2015-03-24 Senast uppdaterad: 2018-06-07Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Zhang, Lai

Sök vidare i DiVA

Av författaren/redaktören
Zhang, Lai
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Mathematical methods in the applied sciences
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 180 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf